A 32-year-old male asked:
Disclaimer

I consume whey protien after my workout . 1)does it cause baldness because my hair density has reduced. 2) does increases blood pressure & cholestrol.

1 doctor answer
Dr. John Munshower
29 years experience in Family Medicine
Not aware those SE : I am not aware of those as side effects.
Answered on May 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Bernard Seif
39 years experience in Clinical Psychology
Protein powders are: not associated w/hair loss but your age and sex MAY be the issue i.e., 29 y.o. male. A full head of hair is nice but please don't associate your lika ... Read More
1
1 thank
A male asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
No evidence of that: Typically side effects of taking whey protein are focused on the digestive tract: reflux, bloating, gas, constipation, cramps, nausea, decreased appet ... Read More
A 22-year-old female asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
Not quite: However the underlying cause of the anemia like autoimmune disorders can cause hair loss. Of acute severe hypotension will cause hair loss
A 61-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Bystolic (nebivolol) & hair loss: http://www.drugs.com/sfx/bystolic (nebivolol)-side-effects.html did not mention any hair loss linked to bystolic (nebivolol). However, quick search tu ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month